Can you take cipro with milk

Common Questions and Answers about Can you take cipro with milk

cipro

I didn't know you were dealing with FMS. Can you point me to any good sites, tips, how it's diagnosed, causes, etc. Seems most of the sites are the type that are trying to sell something. As I said, I don't want to talk myself into anything, but I'm pretty sick of always feeling bad and not knowing why.
Also you can add bran to yoghurt and a pulverised fresh fruit mixture (try the same with pulverised fresh vegetables) introduces plenty of fibre. I likened this to using sawdust to clean up and absorb a liquid spillage on the kitchen floor. Everyone's metabolism is different so this may not work as well for you as it did for me - but give it a try.
Mg affects the absorption of the med so you're not supposed to take calcium, mag, or straight milk products for 2 hours before and 6 hours after you take cipro. I just had an ablation 2 weeks ago for SVT and my gyn. dr. perscribed this. I just feel a little nervous about it. One of the things it does is cause arrythmias which I really haven't noticed it has done a lot of but it is still a concern. My heart rate is actually fine, usually in the upper 60's upon waking in the morning.
I have had a PROTECTED (condom didn't break) sexual encounter with a female partner. You should know that I did touch my penis after fingering her. So some of her fluids came in contact with me. From what I've read this isn't a risk, but I'm worried it could be. Although, there were several minutes between the fingering, removing of the condom and touching my genitals. Is it a risk ? I've been suffering from prostatitis for a couple of months now, recently diagnosed.
I'm willing to try this before getting a mastectomy. For those of you who found healing naturally can you please share here what you ate, anything you did, supplements taken for those of us whom are new here and looking for answers/results since it seems like the doctors don't know how to help us?!
It seems that infections or virus can be narrowed down by doing certain tests and that would help prevent further damage to my liver. I am taking Cipro for bacteria. I also take lactulose, furosemide and amelioride and milk thistle. I have been really sick and am just wondering if these flu-like situations (liver and spleen pain and joint pain and fever and fatigue) are symptoms of further damage to my liver. I also have a navel hernia that is quite painful with the ascites at times.
It is WAY more common then you think and it can only do good for you. YOU can choose your treatment. You can take the prescription which I personally found most effective or you can go the natural route which I am going to try tomorrow! Good luck and it'll go away, I promise!! It takes a little time. All of the medicines try to sell you on saying it will heal within a day or two but it rarely does. Give it time, relax & don't scratch! Also, I love the suggestion to take the acidophilus.
Becareful becasue Cipro have many side effects... do not drink milk with it or do any hard active live .
cause that seems to happen to me and the only way to get rid of it is through urinating or masterbation but i still have to pee after masterbating. i am also in the same boat as you when you say you can urinate with an erection. how you found out if thats a bad thing yet? cause ive always been able to do that and i thought it was normal.
Sometimes this cannot be seem with an ultrasound, but it should show on a ct-scan. I'm sorry you are in so much pain, you need to contact your doctor concerning this. Good luck.
I would recommend you make an appointment with a GI doctor to discuss your condition. I would recommend talking to him abour starting you on probiotics, getting more testing done (tests for food intolerances/allergies, gallbladder problems, etc.), and the possibility that you have some sort of chronic constipation.
Hi, I have been diagnosed with NGU as my gonorrhea and chlamydia tests came back negative. I had mild discharge (only if you milked it..grey/clear) 3 weeks after exposure along with burning/stinging in the urethra. The clinic didn't treat me till after the results but by this time I felt like it had spread to my testicles, I had groin pain in my pubic area, also had hip pains and cramping in my hip/lower abdomen area. Does anyone know what this may be?
In fact, my sleep problem, joint pain, GI problems and muscle problems began with the parasite infection. I believe you have to take an anti-parasitic medication, not an antibiotic. Antibiotics aren't strong enough to kill parasites, but will kill your good bacteria and leave you more vulnerable to the parasite which then can take over. I actually got more sick after taking antibiotics. I agree, probiotics are very important to replenish good bacteria.
I keep having bouts with food poisoning which is wierd...wierd bugs too like Yersinia and I keep being put on Cipro on and off. Could you please give general advise as too a course of action that would come next?
Lauros, I agree about the gun to the head thing too. I am in so much pain, and knowing that there are other does make a huge difference because the doctors amke you feel like you are complaining for the fun of it. I am close to losing my house. I wish I could work at even the smallest job. I was a nurse making a good living 8 months ago, now I am unemployed and in excruciating pain with a sinus and "ear" infection, despite being on IV antibiotics.
It began in 1976 and re occurs every 5 to 6 years. I get a sore throat (not tonsils but when you swallow) I now go straight on antibiotics and use Bricanyl inhaler although it doesnt seem to have much effect except to cause alot of mucus coughed up from the lungs. It causes me to have spasm coughing and if I cannot control this to 3 or 4 coughs my windpipe closes over making it hard to breath in or out.
The breast surgeon (I had to push for a referral to him after the negative mammogram and ultrasound and after I was told not to worry about it) has now prescribed a month course of antibiotics--cipro--which I see could interact with the warfarin and which he says should get rid of the atypical cells. Could these two issues be related? What exactly does atypical pap cells mean for the breast and infection?
How come I can eat 10 percosets a day and not get sick but I am trying to take cipro for a bladder infection and I puke it right back up? I just cant keep them down.
Otherwise, why would Ibuprofen help with chills where there is no fever?? You can try it, too, but I take Ibuprofen cautiously because it can be hard on the stomach. Heed the warning on the label!
It will be a lot of work to get the same supply you had. You can just disgard that expressed milk and give your baby formula, but at least you aren't having to give up BF when you are no longer on meds. Your supply will then be normal for your baby in 10 days, Good luck.
Use of Cipro is inappropriate. Bacteria can be killed in the gut with Pepto-Bismal, the active ingredient of which is Bismuth, a bactricidal agent. There is also a commercial anti-gas product called "Beano" you might try.
Typically infection with campylobacter do not last this long, especially with treatment with antibiotics (Cipro). Cipro can treat campylobacter appropriately, but resistance frequently develops. Erythromycin and azythromycin are antibiotics of first choice and should be considered if you are continuing to have symptoms. Regarding B-hominis - I would repeat the ova and parasite tests on the stool to document whether it is still present or not.
Viruses can even cause colored mucous, that thick discharge you can't see through, which many people believe only can come from a bacterial infection. Colds can even cause pressure in sinuses, when viruses affect the sinuses . Antibiotics don't help in these viral infections. Treatments aimed at reducing symptoms can help.
Have you ever tried Cipro? I used to get kidney infection every 3 to 4 months. Most of the times it worked. Lower dosis of antibiotics never did the job.
Also helpful is rubbing the tummy in a circular motion, clockwise as you look down at your hand. Take a hot soak in the tub by candlelight, either in silence or with very soft music playing. Get involved in a real good movie, where you forget about everything around you. Have someone massage your back, very relaxing, or you can massage your own feet, also relaxing.
Good Morning Tramadol Warriors! Welcome to Part 22 ... (wow) We're really happy to see you and welcome all. Snuggle down by the fire Buddies, it's gonna be a wicked ride ....
I see my doctor the day he gets back. I just want help now. I try to take lactaid with diary but it doesn’t help me at all. I am taking acidophilus. Anything else I can do??? Help Please!!!
I don't have any more symptoms of UTI or any abnormal feelings but my semen, which used to be creamy white is now yellowish white. It hasn't come back to it's original color before I had the UTI. Can you please tell me why. Or should I see a urologist?
Press the other nostril closed with your finger. IF YOU DO OTHERWISE, YOU CAN BLOW THE INFECTION INTO YOUR EARS OR THE PART OF YOUR NOSE WHERE YOUR SENSE OF SMELL IS. NEVER BLOW YOUR NOSE AS HARD AS YOU CAN. THIS CAN BLOW THE INFECTION INTO YOUR EARS OR THE PART OF YOUR NOSE WHERE YOUR SENSE OF SMELL IS. Blow very very very gently. Let the gravity do the work of removing the saline and infected mucus. DO NOT TURN YOUR HEAD TO THE SIDE WHEN YOU HAVE SALINE SOLUTION IN YOUR NASAL PASSAGES.
The liver which is decompromised cannot metabolize the waste products hence there is an elevation of blood ammonia levels resulting in encephalopathy. You can have these levels checked to know the status now. If you have jaundice or if you have clay colored stools or if the liver enzymes are persistently raised, you will need to consult your doctor for an assessment. Take care.
MedHelp Health Answers